Illinois Journal of Mathematics

Tame orders, tame ramification and Galois cohomology

L. Silver

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 1 (1968), 7-34.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054317

Digital Object Identifier
doi:10.1215/ijm/1256054317

Mathematical Reviews number (MathSciNet)
MR0240092

Zentralblatt MATH identifier
0162.05602

Subjects
Primary: 13.90
Secondary: 16.00

Citation

Silver, L. Tame orders, tame ramification and Galois cohomology. Illinois J. Math. 12 (1968), no. 1, 7--34. doi:10.1215/ijm/1256054317. https://projecteuclid.org/euclid.ijm/1256054317


Export citation